Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 49, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 17, 2015, 9:04 PM CDT for Monroe County, Mississippi. It took effect at Apr 18, 2015, 7:00 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 9:04 PM CDT (02:04 UTC)
- In effect from
- Apr 18, 2015, 7:00 AM CDT
- Expired
- Apr 19, 2015, 9:41 PM CDT
- In force
- 39 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 25 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Bigbee (BGBM6).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
121 WGUS44 KMEG 180204 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 904 PM CDT FRI APR 17 2015 The National Weather Service has issued a Flood Warning for the Tombigbee River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued Saturday morning or sooner if conditions warrant. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map. Then select Rivers and Lakes AHPS under current conditions. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && MSC095-181800- /O.NEW.KMEG.FL.W.0049.150418T1200Z-150418T1800Z/ /BGBM6.1.ER.150418T1200Z.150418T1200Z.150418T1200Z.NO/ 904 PM CDT FRI APR 17 2015 The National Weather Service in Memphis TN has issued a * Flood Warning for the Tombigbee River at Tombigbee River at Bigbee near Amory * from Saturday April 18 until Saturday April 18. * At 08 PM Friday the stage was...12.2 feet. * Minor flooding is forecast. * Maximum forecast stage of 14.0 feet Saturday April 18. * Flood stage is 14.0 feet. At 14.0 feet, Flooding of low lying agricltural land is occurring.. && LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857 $$
4 follow-up statements
174
WGUS84 KMEG 181647
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 AM CDT SAT APR 18 2015
The Flood Warning continues for the Buttahatchie River...Tombigbee
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tonight or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-191647-
/O.EXT.KMEG.FL.W.0049.000000T0000Z-150420T0600Z/
/BGBM6.1.ER.150420T0000Z.150420T0000Z.150420T0000Z.NO/
1147 AM CDT SAT APR 18 2015
The Flood Warning continues for
the Tombigbee River at Tombigbee River at Bigbee near Amory
* from Sunday April 19 until Sunday April 19.
* At 11 AM Saturday the stage was 12.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 12.3 feet Saturday April 18.
* Flood stage is 14.0 feet.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC087-095-191646-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-150423T1200Z/
/ABDM6.1.ER.150419T1200Z.150420T1800Z.150423T0600Z.NO/
1147 AM CDT SAT APR 18 2015
The Flood Warning continues for
the Buttahatchie River near Buttahatchie River Near Aberdeen 13ESE
* from Sunday April 19 until Thursday April 23.
* At 11 AM Saturday the stage was 12.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.6 feet Monday April 20.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Sunday April 19 and continue
to rise to near 13.6 feet by Monday April 20.The river will fall
below flood stage by Thursday April 23.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$573
WGUS84 KMEG 190223
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT SAT APR 18 2015
The Flood Warning continues for the Buttahatchie River...Tombigbee
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-200223-
/O.CON.KMEG.FL.W.0049.000000T0000Z-150420T0600Z/
/BGBM6.1.ER.150420T0000Z.150420T0000Z.150420T0000Z.NO/
923 PM CDT SAT APR 18 2015
The Flood Warning continues for
the Tombigbee River at Tombigbee River at Bigbee
* from Sunday April 19 until Sunday April 19.
* At 08 PM Saturday the stage was 11.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.0 feet Sunday April 19.
* Flood stage is 14.0 feet.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-200222-
/O.CON.KMEG.FL.W.0051.150419T1720Z-150420T0705Z/
/AMYM6.1.ER.150419T1720Z.150419T1800Z.150420T0105Z.NO/
923 PM CDT SAT APR 18 2015
The Flood Warning continues for
the Tombigbee River near Amory
* from Sunday April 19 until Sunday April 19.
* At 09 PM Saturday the stage was 15.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.2 feet Sunday April 19.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Sunday April 19 and continue
to rise to near 20.2 feet by Sunday April 19.The river will fall
below flood stage by Sunday April 19.
* At 20.0 feet...Lowland flooding begins.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-200222-
/O.CON.KMEG.FL.W.0048.000000T0000Z-150423T1200Z/
/ABDM6.1.ER.150419T1200Z.150420T1800Z.150423T0600Z.NO/
923 PM CDT SAT APR 18 2015
The Flood Warning continues for
the Buttahatchie River near Buttahatchie River Near Aberdeen
* from Sunday April 19 until Thursday April 23.
* At 08 PM Saturday the stage was 12.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.6 feet Monday April 20.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Sunday April 19 and continue
to rise to near 13.6 feet by Monday April 20.The river will fall
below flood stage by Thursday April 23.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$987
WGUS84 KMEG 191651
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT SUN APR 19 2015
The Flood Warning continues for the Buttahatchie River...Mississippi
River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tonght or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC093-MOC155-TNC045-095-097-201651-
/O.EXT.KMEG.FL.W.0050.150421T0600Z-000000T0000Z/
/CRTM7.1.ER.150421T0600Z.150423T1200Z.000000T0000Z.NO/
1151 AM CDT SUN APR 19 2015
The Flood Warning continues for
the Mississippi River at Caruthersville
* from Tuesday April 21 until further notice.
* At 11 AM Sunday the stage was 31.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.5 feet Thursday April 23.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Tuesday April 21 and continue
to rise to near 32.5 feet by Thursday April 23.
* At 33.0 feet...In Tennessee, Barr Road in Chickasaw National Forest
is flooding, cutting off evacuations from the Wardlews Pocket Area.
In Arkansas, docks useed by the steele plant at Hickman are mostly
flooded. Numerous roads and fields inside the levee between Gayoso
and Kennedy, Missouri are covered.
&&
LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
3582 8956 3582 8985
$$
MSC095-200600-
/O.CON.KMEG.FL.W.0049.000000T0000Z-150420T0600Z/
/BGBM6.1.ER.150420T0000Z.150420T0000Z.150420T0000Z.NO/
1151 AM CDT SUN APR 19 2015
The Flood Warning continues for
the Tombigbee River at Tombigbee River at Bigbee near Amory
* from Sunday April 19 until Sunday April 19.
* At 11 AM Sunday the stage was 10.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.0 feet Sunday April 19.
* Flood stage is 14.0 feet.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-201200-
/O.EXT.KMEG.FL.W.0051.150419T2344Z-150420T1200Z/
/AMYM6.1.ER.150419T2344Z.150420T0000Z.150420T0600Z.NO/
1151 AM CDT SUN APR 19 2015
The Flood Warning continues for
the Tombigbee River near Amory
* from Sunday April 19 until Monday April 20.
* At 11 AM Sunday the stage was 16.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.1 feet Sunday April 19.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Sunday April 19 and continue
to rise to near 20.1 feet by Sunday April 19.The river will fall
below flood stage by Monday April 20.
* At 20.0 feet...Lowland flooding begins.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-201650-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-150424T0000Z/
/ABDM6.1.ER.150419T1340Z.150420T1800Z.150423T1800Z.NO/
1151 AM CDT SUN APR 19 2015
The Flood Warning continues for
the Buttahatchie River near Buttahatchie River Near Aberdeen 13ESE
* until Thursday April 23.
* At 11 AM Sunday the stage was 13.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 13.7 feet Monday April 20.
* Flood stage is 13.0 feet.
* The river rose above flood stage Sunday April 19 and will continue
rising to near 13.7 feet by Monday April 20. The river will fall
below flood stage Thursday April 23.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$096
WGUS84 KMEG 200241
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT SUN APR 19 2015
The Flood Warning has been canceled for the Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-200311-
/O.CAN.KMEG.FL.W.0049.000000T0000Z-150420T0300Z/
/BGBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 PM CDT SUN APR 19 2015
Forecast information for
Tombigbee River at Tombigbee River at Bigbee near Amory
* At 08 PM Sunday the stage was 10.8 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 12.4 feet Tuesday April 21.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to near 12.4 feet Tuesday April 21.
* At 13.0 feet...Bottomland flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-200311-
/O.CAN.KMEG.FL.W.0051.000000T0000Z-150420T0300Z/
/AMYM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 PM CDT SUN APR 19 2015
Forecast information for
Tombigbee River near Amory
* At 09 PM Sunday the stage was 17.2 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 17.8 feet Monday April 20.
* Flood stage is 20.0 feet.
* Forecast...The river will remain near 17.8 feet Monday April 20.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 17, 7:15 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 17, 7:15 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 715 PM CDT FRI APR 17 2015 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 302 PM CDT FRI APR 17 2015/ SKIES REMAIN CLOUDY OVER MUCH OF THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 60S TO LOWER 70S. THE LARGE AREA OF RAIN THAT WAS SLOWLY MOVING NORTH ACROSS NORTH MISSISSIPPI IS FALLING APART AND NEVER MADE MUCH PROGRESS INTO WEST TENNESSEE. MOST OF THIS ACTIVITY SHOULD DIE OUT BY EARLY EVENING AND SHOULD REMAIN CONFINED TO NORTH MISSISSIPPI. SKIES SHOULD CLEAR OUT SOME TONIGHT BUT WITH A DECREASE IN CLOUDS SOME AREAS OF FOG MAY DEVELOP AS WELL. TEMPERATURES WILL REMAIN ON THE MILD SIDE WITH LOWS IN THE MID 50S TO LOWER 60S. ON SATURDAY...A FRONTAL BOUNDARY WHICH IS CURRENTLY LOCATED ALONG THE GULF COAST WILL START LIFTING NORTH AS A WARM FRONT. AS IT GETS CLOSER TO THE FORECAST AREA THERE WILL BE AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS WITH THE BEST CHANCE OF RAIN STARTING SATURDAY AFTERNOON AND INTO SATURDAY EVENING. TEMPERATURES SHOULD BE A LITTLE WARMER THAN TODAY WITH HIGHS IN THE MID TO UPPER 70S. BY SUNDAY...THE WARM FRONT WILL HAVE LIFTED NORTH OF THE FORECAST AREA BUT ANOTHER FRONTAL BOUNDARY WILL MOVING INTO THE CENTRAL AND SOUTHERN PLAINS. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THIS FRONT WITH SOME OF THE ACTIVITY MOVING INTO THE FORECAST AREA. THERE MAY BE A SEVERE THUNDERSTORM OR TWO WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. BY SUNDAY NIGHT...THE COLD FRONT WILL MOVE THROUGH THE FORECAST AREA WHICH WILL INCREASE THE CHANCE OF RAIN WITH A CONTINUED THREAT OF SEVERE WEATHER MAINLY OVER PORTIONS OF EASTERN ARKANSAS. BY MONDAY...THE FRONT WILL BE EAST OF THE FORECAST AREA WITH RAIN ENDING MONDAY MORNING OVER FAR EASTERN SECTIONS. HIGH PRESSURE WILL START TO BUILD INTO THE REGION BRINGING COOLER AND DRIER AIR INTO THE REGION. TEMPERATURES WILL BE CLOSER TO NORMAL LEVELS FOR MONDAY AND TUESDAY. DRY WEATHER WILL CONTINUE INTO WEDNESDAY AS HIGH PRESSURE STARTS TO MOVE OUT OF THE REGION. BY WEDNESDAY NIGHT...ANOTHER COLD FRONT WILL APPROACH THE REGION FROM THE NORTH. AS A RESULT MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT ACROSS THE FORECAST AREA FOR WEDNESDAY NIGHT AND THURSDAY. THIS FRONT IS EXPECTED TO STALL OUT ACROSS THE FORECAST AREA ON THURSDAY SO THERE WILL STILL BE A CHANCE OF THUNDERSTORMS FOR THURSDAY NIGHT AND NEXT FRIDAY. ARS && .AVIATION... 00Z TAF CYCLE LOW CLOUDS CONTINUE TO BREAKUP AND SHOULD DISSIPATE SOON AT KMKL AND KTUP. EXPECT VFR CONDS THROUGH THE EVENING THEN FOG AND STRATUS WILL DEVELOP AFTER 18/05Z WITH AREAS OF DENSE FOG. IFR TO POSSIBLY VLIFR CONDITIONS ARE EXPECTED. FOG AND STRATUS LIFTING AROUND MID-MORNING SATURDAY BECOMING VFR. TSRA CHANCES BEGIN TO INCREASE BY MID-AFTERNOON AND HAVE INTRODUCED VCTS AT ALL SITES. LIGHT WINDS THROUGH THE PERIOD. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 17, 3:50 AM CDT, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 350 AM CDT FRI APR 17 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-181100- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 350 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAVY RAINFALL WILL BE POSSIBLE WITH NUMEROUS SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. A FEW INCHES OF RAINFALL WILL BE LIKELY AND WITH RECENT WET CONDITIONS...MUCH OF THIS RAINFALL WILL BECOME RUNOFF CREATING ADDITIONAL RISES ON AREA STREAMS AND RIVERS. IN ADDITION...POOR DRAINAGE AREAS AND LOW WATER CROSSINGS WILL BECOME SUSCEPTIBLE TO FLOODING. A FLOOD WATCH MAY BE ISSUED FOR THIS TIME PERIOD IN LATER FORECASTS. THERE WILL ALSO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY NIGHT. IT STILL REMAINS TOO EARLY TO DETERMINE THE GREATEST SEVERE WEATHER THREATS...BUT THE POTENTIAL FOR SEVERE WEATHER IS INCREASING FOR THIS TIME PERIOD. STAY TUNED TO THE LATEST FORECAST FOR ADDITIONAL DETAILS REGARDING SPECIFIC SEVERE WEATHER THREATS AS WE MOVE CLOSER TO THIS POTENTIAL SEVERE WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND AS THE POTENTIAL FOR FLOODING AND SEVERE WEATHER INCREASES. JLH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 11:45 AM CDT | River Flood Warning | MEG | Monroe | 38 hr |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.